# SDR MALA110183

- Difficulty date: August 8, 2011
- Submitted: August 11, 2011
- Operation: Air carrier
- Aircraft: N441XJ
- Make and model: Saab 340B
- Aircraft serial: 340B441
- Aircraft time: 28,135 hours, 31,355 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Panel
- Part number: D49412001
- Part serial: 060496
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON GEAR RETRACT IN TRANSIT LIGHT GOES OUT THEN ON THEN OUT AGAIN TOWARDS END OF MOVEMENT.  PUMP IS AUDIBLE, RUNNING UNTIL LIGHT EXTINGUISHES 2ND TIME. CYCLED GEAR UP AND DOWN 6 TIMES WITH NO DEFECTS. AS A PRECAUTION, REPLACED LANDING GEAR CONTROL PANEL, ,  IAW AMM 32-31-05.  EXTENSION/RETRACTION TESTS GOOD ON 6 GEAR SWINGS.  ACFT OK FOR SERVICE.
